# SDR TWAA9907904

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 756-803
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND SKIN CORROSION BEYOND LIMITS AT STA 756 TO 803, RBL 26L TO 26R.  REPLACED SKIN PER DOUGLAS DRAWING 5911421 AND 5916154, AND SPM 6-70-01.
